Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pneumonia, bleeding through nose and mouth, symptoms recurred after stopping pause. Side effects of long term intake?

hi my father was diagonalize with pneumonia right upper zone. Blood was coming out from his nose and mouth while coughing. He took pause 500mg tablet thrice for 10 days . After that he stopped the tablet for 3 days. Again blood is coming out so can he take pause 500mg agan . Is there any side effect for long term intake
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
He should consult a pulmonologist since incase of pneumonia involving upper zones, TB needs to be ruled out. He is having bleeding in cough(haemoptysis) and symptoms have are not cured even after treatment, TB needs to be ruled out and a pulmonologist will be able to guide properly.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor